×

The symmetries of classes of elements in a free group of rank two. (English) Zbl 0277.20053


MSC:

20F10 Word problems, other decision problems, connections with logic and automata (group-theoretic aspects)
20E05 Free nonabelian groups
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Wicks, M.J.: A general solution of binary homogeneous equations over free groups. Pacific J. Mathematics41, 543-561 (1972) · Zbl 0224.20024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.